# SDR HEEA968033

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6224527015
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC XPONDER UNIT DOES NOT MEET MANUFACTURE AND AIRWORTHINESS STANDARDS.  NUMBERS DON'T SEQUENCE CORRECTLY.  IDENT SWITCH LIGHT DOES NOT COME ON AND GOES OFF INTERMITTENTLY .  TEST SWITCH DOESN'T WORK AT ALL.  TIME SINCE REPAIR 0:00.
